Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Chugainova Anna Pavlovna
(recent publications)
| by years | scientific publications | by types |



   2019
1. A.P. Chugainova, V.A. Shargatov, “Analytical description of the structure of special discontinuities described by a generalized KdV–Burgers equation”, Commun. Nonlinear Sci. Numer. Simul., 66 (2019), 129–146  mathnet  crossref  mathscinet  isi
2. A. P. Chugainova, A. T. Ilichev, V. A. Shargatov, “Stability of shock wave structures in nonlinear elastic media”, Math. Mech. Solids, 24(II) (2019), 34563471  mathnet  crossref  isi  scopus (cited: 1)
3. A. G. Kulikovskii, A. T. Il'ichev, A. P. Chugainova, V. A. Shargatov, “Spontaneously radiating shock waves”, Doklady Physics, 64:7 (2019), 293–296  mathnet  crossref  crossref  isi  elib  scopus
4. Anna Chugaynova, “Uniqueness of self-similar solutions obeying the problems of arbitrary discontinuity disintegration for the generalized Hopf equation”, 14th International Conference on Mathematical and Numerical Aspects of Wave Propagation. Book of Abstracts (TU Wien, Wien, Austria, 26/08/19 - 30/08/19), eds. Kaltenbacher, Manfred; Melenk, J. Markus; Nannen, Lothar; Toth, Florian, TU Wien, Wien, Austria, 2019, 342-343 https://repositum.tuwien.ac.at/obvutwoa/download/pdf/4117715  crossref
5. Chugainova A.P., “Osobye razryvy v modelyakh mekhaniki sploshnoi sredy”, Fizika geosfer, Odinnadtsatyi Vserossiiskii simpozium “Fizika geosfer” (Vladivostok, 9-14 sentyabrya 2019), eds. G.I. Dolgikh, TOI DVO RAN, Vladivostok, 2019, 489-492
6. A. P. Chugainova, V. A. Shargatov, “Study of nonstationary solutions of a generalized Korteweg-de Vries-Burgers equation”, AIP Conf. Proc., 2164, 2019, 050002 , 8 pp.  mathnet  crossref  scopus

   2018
7. A. G. Kulikovskii, A. P. Chugainova, “Shock Waves in Anisotropic Cylinders”, Proc. Steklov Inst. Math., 300 (2018), 100–113  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
8. V. A. Shargatov, A. P. Chugainova, S. V. Gorkunov, S. I. Sumskoi, “Flow Structure behind a Shock Wave in a Channel with Periodically Arranged Obstacles”, Proc. Steklov Inst. Math., 300 (2018), 206–218  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 2)
9. Sovremennye problemy i metody mekhaniki, Sbornik statei. K 110-letiyu so dnya rozhdeniya akademika Leonida Ivanovicha Sedova, Tr. MIAN, 300, ed. A. G. Kulikovskii, A. T. Ilichev, A. P. Chugainova, MAIK Nauka/Interperiodika, M., 2018 , 239 pp.  mathnet
10. Shargatov V.A., Chugainova A.P., “Ustoichivost struktury udarnykh voln i edinstvennost resheniya zadachi Rimana dlya obobschennogo uravneniya Khopfa”, Nelineinye zadachi teorii gidrodinamicheskoi ustoichivosti i turbulentnost, Materialy XXIII Mezhdunarodnoi konferentsii. (Moskva), eds. N.V. Nikitin, N.V. Popelenskaya, 2018, 345  elib
11. V. A. Shargatov, A. P. Chugainova, S. V. Gorkunov, S. I. Sumskoi, “Analytical and numerical solutions of the shock tube problem in a channel with a pseudo-perforated wall”, JPCS, 1099 (2018), 12013 , 8 pp.  mathnet  crossref  scopus (cited: 1)
12. Anna Chugaynova, “Special discontinuities in models of continuum mechanics”, MATEC Web Conf., 211 (2018), 4002 , 5 pp.  mathnet  crossref  isi  scopus
13. A. P. Chugainova, V. A. Shargatov, S. V. Gorkunov, S. I. Sumskoi, “Regimes of shock wave propagation through comb-shaped obstacles”, AIP Conf. Proc., 2025, 2018, 080002  mathnet  crossref  isi  scopus
14. Kulikovskii A.G., Chugainova A.P., “Prodolnye i krutilnye volny v anizotropnykh tsilindrakh”, Volny i vikhri v slozhnykh sredakh.9-aya mezhdunarodnaya konferentsiya - shkola molodykh uchenykh. Sbornik materialov shkoly. (Moskva, 05-07 dekabrya 2018 g.), Premium-print, 2018, 97  elib
15. Chugainova Anna, “Special discontinuities in models of continuum mechanics”, Potoki i struktury v zhidkostyakh. Materialy konferentsii 19-oi mezhdunarodnoi konferentsii (Vladivostok, 08-10 avgusta 2018 g.), 2018, 58  elib
16. Kulikovskii A.G., Chugainova A.P., “Nonlinear waves in anisotropic cylinders”, Potoki i struktury v zhidkostyakh. Materialy konferentsii 19-oi mezhdunarodnoi konferentsii (Vladivostok, 08-10 avgusta 2018 g.), 2018, 134  elib
17. Chugaynova, A, “Nonlinear waves in dispersive viscous media”, 25th International Congress on Sound and Vibration 2018, ICSV 2018: Hiroshima Calling (08-12 July, Hiroshima, Japan), v. 4, International Institute of Acoustics and Vibration, IIAV, 2018, 2087–2092  scopus

   2017
18. Anna P. Chugainova, Andrey T. Il'ichev, Andrey G. Kulikovskii, Vladimir A. Shargatov, “Problem of arbitrary discontinuity disintegration for the generalized Hopf equation: selection conditions for a unique solution”, J. Appl. Math., 82:3 (2017), 496–525  mathnet  crossref  mathscinet  isi (cited: 6)  scopus (cited: 8)
19. A. P. Chugainova, “Special discontinuities in nonlinearly elastic media”, Comput. Math. Math. Phys., 57:6 (2017), 1013–1021  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 8)
20. A. Chugaynova, “Special discontinuities in models of continuum mechanics”, Proceedings of the 17th International Conference on Computational and Mathematical Methods in Science and Engineering (Costa Ballena, Rota, Cadiz (Spain) Juliy 4–8, 2017), v. 2, Almería, 2017, 586–591 Proceedings CMMSE 2017
21. A. G. Kulikovskii, A. P. Chugainova, “Long nonlinear waves in anisotropic cylinders”, Comput. Math. Math. Phys., 57:7 (2017), 1194–1200  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)

   2016
22. A. P. Chugainova, V. A. Shargatov, “Stability of discontinuity structures described by a generalized KdV–Burgers equation”, Comput. Math. Math. Phys., 56:2 (2016), 263–277  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib  elib  scopus (cited: 12)
23. A. G. Kulikovskii, A. P. Chugainova, “Study of discontinuities in solutions of the Prandtl-Reuss elastoplasticity equations”, Comput. Math. Math. Phys., 56:4 (2016), 637–649  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)
24. A. G. Kulikovskii, A. P. Chugainova, “A self-similar wave problem in a Prandtl–Reuss elastoplastic medium”, Proc. Steklov Inst. Math., 295 (2016), 179–189  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 2)
25. A. G. Kulikovskii, A. P. Chugainova, V. A. Shargatov, “Uniqueness of self-similar solutions to the Riemann problem for the Hopf equation with complex nonlinearity”, Comput. Math. Math. Phys., 56:7 (2016), 1355–1362  mathnet  crossref  crossref  mathscinet  mathscinet  isi  elib  elib  scopus (cited: 6)
26. A. T. Il'ichev, A. P. Chugainova, “Spectral stability theory of heteroclinic solutions to the Korteweg–de Vries–Burgers equation with an arbitrary potential”, Proc. Steklov Inst. Math., 295 (2016), 148–157  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 3)

   2015
27. A. P. Chugainova, V. A. Shargatov, “Stability of nonstationary solutions of the generalized KdV-Burgers equation”, Comput. Math. Math. Phys., 55:2 (2015), 251–263  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 12)
28. A. T. Il'ichev, A. P. Chugainova, V. A. Shargatov, “Spectral stability of special discontinuities”, Dokl. Math., 91:3 (2015), 347–351  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib  scopus (cited: 8)
29. A. G. Kulikovskii, A. P. Chugainova, “Shock Waves in Elastoplastic Media with the Structure Defined by the Stress Relaxation Process”, Proc. Steklov Inst. Math., 289 (2015), 167–182  mathnet  crossref  crossref  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
30. A. G. Kulikovskii, A. P. Chugainova, “Struktura uprugoplasticheskikh udarnykh voln”, KhI Vserossiiskii s'ezd po fundamentalnym problemam teoreticheskoi i prikladnoi mekhaniki, Kazan, 20–24 avgusta 2015 g., Kazanskii (Privolzhskii) federalnyi universitet, Kazan, 2015, 2173–2174  elib
31. A. P. Chugainova, V. A. Shargatov, A. V. Krivosheev, “Ustoichivost nestatsionarnykh reshenii obobschennogo uravneniya Kortevega–de Vriza–Byurgersa”, Nauchnaya sessiya NIYaU MIFI-2015 (Moskva, 16–20 fevralya 2015 g.), Natsionalnyi issledovatelskii yadernyi universitet «MIFI», M., 2015, 239  elib

   2013
32. A. P. Chugainova, “Nonstationary Solutions of a Generalized Korteweg–de Vries–Burgers Equation”, Proc. Steklov Inst. Math., 281 (2013), 204–212  mathnet  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib
33. “The overturning of Riemann waves in elastoplastic media with hardening”, J. Appl. Math. Mech., 77:4 (2013), 350–359  mathnet  crossref  isi (cited: 2)  elib  scopus (cited: 3)
34. A. T. Il'ichev, V. V. Kozlov, D. V. Trechshev, A. P. Chugainova, “Andrei Gennad'evich Kulikovskii (on his 80th birthday)”, Russian Math. Surveys, 68:6 (2013), 1145–1155  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib

   2012
35. A. G. Kulikovskii, A. P. Chugainova, “Classical and nonclassical discontinuities and their structures in nonlinear elastic media with dispersion and dissipation”, Proceedings of the Steklov Institute of Mathematics, 276, Suppl. 2 (2012), 1–68  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1); A. G. Kulikovskii, A. P. Chugainova, Klassicheskie i neklassicheskie razryvy i ikh struktury v nelineino-uprugikh sredakh s dispersiei i dissipatsiei, Sovr. probl. matem., 7, MIAN, M., 2007 , 150 pp.  mathnet  mathnet (cited: 2)  crossref  crossref  crossref  zmath  isi  scopus (cited: 1)

   2010
36. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, Matematicheskie metody izucheniya razryvnykh reshenii nelineinykh giperbolicheskikh sistem uravnenii, Lekts. kursy NOTs, 16, MIAN, M., 2010 , 122 pp.  mathnet (cited: 3)  mathnet  crossref  crossref  zmath  elib
37. A. G. Kulikovskii, A. P. Chugainova, “O statsionarnoi strukture udarnykh voln v uprugikh sredakh i dielektrikakh”, ZhETF, 137:5 (2010), 973–985  elib (cited: 5)
38. A. G. Kulikovskii, A. P. Chugainova, “Self-similar asymptotics describing nonlinear waves in elastic media with dispersion and dissipation”, Comput. Math. Math. Phys., 50:12 (2010), 2145–2156  mathnet  crossref  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 3)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019